TITLE

Invariant Manifolds for Impulsive Equations and Nonuniform Polynomial Dichotomies

AUTHOR(S)
Barreira, Luis; Fan, Meng; Valls, Claudia; Zhang, Jimin
PUB. DATE
October 2010
SOURCE
Journal of Statistical Physics;Oct2010, Vol. 141 Issue 1, p179
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
For impulsive differential equations in Banach spaces, we construct stable and unstable invariant manifolds for sufficiently small perturbations of a polynomial dichotomy. We also consider the general case of nonuniform polynomial dichotomies. Moreover, we introduce the notions of polynomial Lyapunov exponent and of regularity coefficient for a linear impulsive differential equation, and we show that when the Lyapunov exponent never vanishes the linear equation admits a nonuniform polynomial dichotomy.
ACCESSION #
53505152

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics